# SDR SWIA200211317

- Difficulty date: August 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,455 hours, 8,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LEFT AND RIGHT FS 718.00 THE FRAME IS CRACKED AT THE PYLON FITTING.  FOUND DURING C CHECK INSPECTION.  REPAIRED CRACKED FRAME IAW CRJ REO 601R-53-61-193.  ANGLE P/N:  600-36030-31, 2024T3-040.
